| Model Number |
AR-6529-16 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report stating that stabilizer leg hds had stabilizer leg missing screws and caused device to fall out.No harm or significant impact to the surgical procedure was reported.
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
Additional Manufacturer Narrative
The hip distractor system is designed to position, support and/or distract the patient¿s hip, posterior lower torso and foot for hip surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Upon inspection, baxter field service technician determined that the standoff had three screws missing.A replacement standoff with screws were replaced by the baxter technician.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a device fall due to missing screws were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.